# SDR AALA202508252756

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 76,863 hours, 29,893 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A82541034111
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E LOCK JAMMED. AND THE DOOR WAS REMOVED TO FREE PASSENGER. MAINTENANCE REPLACED DOOR LOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21.
